“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7652
School of Mathematics
  Title:   Large sets of t-designs through partitionable sets: A survey
1.  G. B. Khosrovshahi
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Discrete Math.
  Vol.:  306
  Year:  2006
  Pages:   2993-3004
  Supported by:  IPM
The method of partitionable sets for constructing large sets of t-designs have now been used for nearly a decade. The method has resulted in some powerful recursive constructions and also existence results especially for large sets of prime sizes. Perhaps the main feature of the approach is its simplicity. In this paper, we describe the approach and show how it is employed to obtain some of the recursive theorems. We also review the existence results and recursive constructions which have been found by this method.

Download TeX format
back to top
scroll left or right